# SDR UIEA2015082100456

- Difficulty date: August 19, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,988 hours, 16,482 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Condition: Faulty
- Location: Ac System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT EQ EXHAUST FAN 1 EICAS STATUS MSG.  DEFERRED IAW MEL 21-58-05, CAT C, MDDR 59408 & MBCB.  PLACARD INSTALLED.  R & R ENVIRONMENTAL CONTROL CARD M862 IAW AMM 21-58-00.  THIS CLEARS MDDR 59408.  PLACARD REMOVED.
